| Model Number |
2820G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2021 and suture was used.During the procedure, the needle broke.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: please provide lot number? no further information is available.Did the broken tip fell inside the patient? if so, was it retrieved during the same procedure? no further information is available.What was done to retrieve the broken piece? no further information is available.Was additional dissection required in other organs/tissues other than the target tissue? no further information is available.Was there any additional tissue damage as a result of searching for the needle piece? no further information is available.Please clarify how the procedure was complete.No further information is available.If the needle remains in the patient, please specify: no further information is available.Size of the needle piece retained? in what structure/tissue was it retained? are there any future plans to remove it? no further information will be provided.